Inventiones mathematicae

, Volume 145, Issue 1, pp 59–103 | Cite as

Asymptotics of numbers of branched coverings of a torus and volumes of moduli spaces of holomorphic differentials

  • Alex Eskin
  • Andrei Okounkov

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Alex Eskin
    • 1
  • Andrei Okounkov
    • 2
  1. 1.Department of Mathematics, University of Chicago, 5734 University Ave., Chicago, IL 60637, USA (e-mail: eskin@math.uchicago.edu)US
  2. 2.Department of Mathematics, University of California at Berkeley, Evans Hall #3840, Berkeley, CA 94720-3840, USA (e-mail: okounkov@math.berkeley.edu)US

Personalised recommendations